Keyword : CCZ-equivalence

More New Classes of Differentially 4-Uniform Permutations with Good Cryptographic Properties
Jie PENG Chik How TAN Qichun WANG Jianhua GAO Haibin KAN 
Publication Date: 2018/06/01
Vol. E101-A  No. 6 ; pp. 945-952
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
permutation polynomialdifferentially 4-uniformalgebraic degreenonlinearityCCZ-equivalence
 Summary | Full Text:PDF

On Almost Perfect Nonlinear Functions
Claude CARLET 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/12/01
Vol. E91-A  No. 12 ; pp. 3665-3678
Type of Manuscript:  INVITED PAPER (Special Section on Signal Design and its Applications in Communications)
affine equivalencealmost bentalmost perfect nonlinearCCZ-equivalencedifferential uniformitynonlinearityS-boxvectorial Boolean function
 Summary | Full Text:PDF